# SDR MZZA2009071700095

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR STRUCTURE FOUND CORROSION ON SURFACES OF FLOORBEAM BS 270 FROM LBL10 OT RBL 10.  REPAIR CARRIED OUT IAW EC/RA 5311-01456.REFER TO ATTACHED FORM 44.0008.FOR SEQUENCE OF OPERATION.  REFER TO L/P 0975566 FOR NDT INSPECTION.
